# SDR FDEA201209263445

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: A5398111320051
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FRAME 79 OTBD OF SEAT TRACK 5 L, SHEAR WEB IS CRACKED AT THE MOST INBD RADIUS APPROX 2 INCHES LONG.  R & R SHEAR WEB IAW   SRM 51-40-21 AND REPROTECTED AREA IAW SRM 51-75-10.
